×

zbMATH — the first resource for mathematics

Extremal packing and covering sets. (English) Zbl 0158.19604

PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Bambah, R. P.: On Lattice Coverings, Proc. Nat. Inst. Sci. India, 19 (1953) 447-459. · Zbl 0051.28301
[2] Blaschke, W.: Kreis und Kugel.
[3] Mahler, K.: On lattice points inn-dimensional star bodies II (Reducibility theorems). Indag. Math. 8 (1946) 200-212, 299-311, 343-351. · Zbl 0060.11812
[4] Mahler, K.: On Irreducible Convex Domains, Indag. Math 9 (1947) 3-12. · Zbl 0036.31001
[5] Ollerenshaw, K.: Irreducible convex bodies, Oxford Quart. J. Math. (2) 4 (1953) 293-302. · Zbl 0052.04401
[6] Rogers, C. A.: A Note on Irreducible Star Bodies, Indag. Math. 9 (1947) 379-383. · Zbl 0037.03301
[7] Rogers, C. A.: A Note on Packings and Coverings, J. Lond. Math. Soc. 25 (1950) 327-331. · Zbl 0038.02902
[8] Rogers, C. A.: The Reduction of Star Sets, Phil. Trans. Royal Soc. Lond. A 245 (1952) 59-93. · Zbl 0046.27603
[9] Woods, A. C.: On the Irreducibility of Convex Bodies, Can. J. Math. 11 (1959) 256-261. · Zbl 0094.25801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.